# SDR C2XA01CL018

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145
- Aircraft serial: 145004
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Unit
- Part number: 355022022
- Condition: Failed
- Location: Cockpit
- Part time: 1,202 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EWR-CVG - FLT 4226 - THE CREW REPORTED AFTER TAKEOFF RECEIVED A LANDING GEAR AIR GROUND FAIL MESSAGE.  THE LANDING GEAR COULD NOT BE RETRACTED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED INTO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTNANCE REMOVED AND REPLACED THE LANDING GEAR ELECTRONIC UNIT AND CHECKED THE LANDING GEAR PROXIMITY SWITCHES IAW EMB MM 32-32-01 AND 32-60-00.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
